# SDR CHQA200800111

- Difficulty date: June 13, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429515
- Part serial: 779
- Condition: Malfunctioned
- Location: Brake System
- Part time: 16,969 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7783, IAD TO PIT.  UPON LANDING THE FLIGHT CREW APPLIED BRAKE PRESSURE ALONG WITH DEPLOYING REVERSERS TO SLOW THE ACFT, AND NOTICED DEGRADED BRAKE PERFROMANCE.  FULL BRAKING WAS APPLIED WITH LOWERED EFFECTIVENESS UNTIL AT A SLOW TAXI.  THE ACFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE BRAKE CONTROL UNIT NOT OPERATING THE OUTSIDE BRAKE ASSEMBLIES.  AFTER REPLACING THE BCU THE AIRCRAFT TAXIED NORMALLY.  (S)
